# SDR DJFA20111125047

- Difficulty date: November 25, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 7,718 hours, 6,491 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457542
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW NOTED SIGNIFICANT AMOUNT OF FUEL LEAKING FOR THE OVERWING FUEL CAP ON THE RT WING.  ACFT DIVERTED AND LANDED SAFELY.  MX FOUND THE RT WING FUEL CAP UNSERVICEABLE.  THE CAP WAS REPLACED.
